# SDR GLBA2003138

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 16,162 hours, 21,298 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE FUEL FLOW AND PROP TORQUE FLUX, RIGGED RT GOV INTERCONNECT.
